You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Free Ordered Algebraic Structures towards Proof Theory
The Journal of Symbolic Logic
Vol. 66, No. 2 (Jun., 2001), pp. 597-608
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2695031
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, constructions of free ordered algebras on one generator are given that correspond to some one-variable fragments of affine propositional classical logic and their extensions with n-contraction (n ≥ 2). Moreover, embeddings of the already known infinite free structures into the algebras introduced below are furnished with; thus, solving along the respective cardinality problems.
The Journal of Symbolic Logic © 2001 Association for Symbolic Logic